# SDR ASAA2022122141210

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,260 hours, 15,101 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CLIMB #2 PACK LIGHT ILLUMINATED. RAN ASA QRH AND LIGHT ILLUMINATED ABOUT 20 SECONDS AFTER RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PROCEDURE PER B737-800 FIM 21-62-801, FOUND RH PACK- THIS PACK- TCV FAULT PERFORMED RIGHT TEMP CONTROL VALVE FIM 21-62-831 FAULT CLEARED BITE CHECK GOOD.
